Necessary conditions of optimality for stochastic switching control systems

Aghayeva C.

Dynamic Systems and Applications, vol.24, no.3, pp.243-258, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2015
  • Journal Name: Dynamic Systems and Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.243-258
  • Anadolu University Affiliated: No


© Dynamic Publishers, Inc.This paper is devoted to optimal control problem of stochastic switching systems. Dynamics of this processes governed by stochastic differential equations with control terms in the drift and diffusion coefficients. Necessary conditions for optimality of described systems with the restrictions in each interval are obtained. The constraints on the transitions are described by the set of functional inclusions. Ekeland's variational principle are applied to prove maximum principle in general form.